answersLogoWhite
Medication and Drugs
Antibiotics
Amoxicillin

Is it a common side effect to have a missed period while using Amoxicillin?


Top Answer
User Avatar
Wiki User
2015-07-16 18:11:37
2015-07-16 18:11:37

No, it isn't supposed to make you miss a period. But if you are on the pill, Amoxicillin can make them less effective and you could have gotten pregnant. You should take a test or go see a doctor.

Related Questions

User Avatar

The effect of smoking while taking amoxicillin is a reduced effect of the antibiotics. Due to reduced effect of the drug, one will have prolonged healing period.

User Avatar

A missed period is more likely to be a sign of pregnancy. Missed periods are common. If this is abnormal for you, it is best to consult with your doctor to determine a diagnosis.

User Avatar

As it was your week off the pill (or taking sugar pills) you are still protected. Incidentally unless you have some other reason for taking amoxicillin it will have no effect on a cold.

User Avatar

Amoxicillin has nothing to do with your periods. It is a coincidence to have periods with amoxicillin.

User Avatar

Many anti-depressants have a side effect of delayed or missed periods. With Lexapro, this side effect is not one of the more common ones, but it is a possible one. Likewise, withdrawing frin Lexapro may also result in a missed period. If you miss a period on Lexapro, you should first test to see if you are pregnant. Missed periods are commonplace and happen to most women at some point in their lives. If you are extremely worried, if there are other complications, or if you have missed more than three periods in a row, see a doctor.


Copyright © 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.